Tramadol and toothache

Common Questions and Answers about Tramadol and toothache

ultracet

I have a toothache and wanted to know if it's safe to take tramedol with metformin and simvastatin?
) My Dr prescribed 30 tramadol to me last week for a toothache, and i havent taken many at all...its just when i do take them i feel kinda high and all calm. to me they seem just like a narcotic...but lighter...my dr says what i am experiencing is in "in my head". so to speak.
Definitely not. It would be just trading one addiction for another. Stay away from all narcotics and/or controlled substances - just overall a bad idea. There are a bunch of other ways to get off that don't include taking prescription drugs - let us know what you need and I'm sure someone can help you.
I have tried every home remedy, everything you could think of. I tried to make a dr. appointment just to get antibiotic, and they told me to see a dentist, and didn't give me an appt. I was so desperate I went to the ER, and was given 875 mg amoxicillin 2x a day for 10 days., along with tramadol for pain control. Well, the tramadol doesn't help what so ever, makes me have an upset stomach. I completed the cycle of amox., and I was feeling good for about 3 days.
But this past Monday I was given a Tramadol for a toothache and I think I got high from it. Can someone tell me about Tramadol and have I compromised my sobriety? I had really bad cravings the days following taking that pill. Have not taken another one since.
Good Morning Tramadol Warriors, Welcome to the room, snuggle down and make yourself comfy. You can quit tramadol. You can stop. You can recover. I believe in you!
D Love and Healing, Emily
Hi Everyone! Welcome to Part 7! Snuggle in and make yourself at Home, eh?
Morning Lovelies, Welcome to part 34! Please come on in and make yourself at home. It can be done!
So glad you are choosing to join us. This is the place to be if you want off Tramadol. Lots of love, information and empathy here!
Good Evening Tramadol Warriors! Welcome. Please come on in. You are most welcome to snuggle in and make yourself cozy & comfortable. It can be a rough ride. But better with friends. All are welcome!
Two nights ago, which was day 20, I was driving home from work and my Mom called me.She knows about the Tramadol and the withdrawal. She also knew there was something VERY wrong with me while I was on it. But again, because she knew I had chronic pain and a DOCTOR gave this to me, she didn't say anything and wouldn't really have known to say anything about it. Anyhow, at first her voice sounded way too loud. Horribly loud. Like a robot almost. A metallic quality to her voice.
Had many problems and medical conditions, such as the jerky legs and arms and aches, as well as arthritis and a back problem with every gastro problem there is-never thought they were related till I matched EVERY symptom doing research plus every precursor (like hypothyroidism), and have family history.
If not, perhaps one of these should be added as well as additional pain therapies, such as Tramadol and Neurontin. This would help for pain of any kind, not just arthritis.
Dexter the dentist screwed up my root canal and crown. I had to see a dentist on an emergency basis last Nov. It literally was like I was in a episode of Dexter,,he worked out of his basement in his home. I was in pain. I had no choice but to go as he was the only dentist that accepted my insurance and the only one that answered an emergency # on the weekend. ( Of course,,it always happens on the weekend).
My pertner was given tramadol for toothache and is now addicted. He says it helps him to feel "normal" as he suffers from anxiety. He said he could take two a day for this but this increased to 5 or 6. Without tramadol he is depressed, moody and very ill. He says the problem is everybody elses and not his and that we are making him miserable. What should I do?
I was driving home from work the other day and my only brother calls me and we are talking and he recently got put out of work due to a back and neck pain. He has been to a couple drs. and none have offered him pain meds. And at my own pestering, I made him fully aware of how he can be sucked into addiction. He doesn't feel as though it can happen to him he said. Anyway, he has been getting pain meds off friends. Perks and Norcos and stuff like that.
I am prescribed 4 pills a day along with an antibiotic for a toothache and I took the tramadol faithfully for 1 week the pain subsided so I only took it if I felt pain in my tooth. I didn't need it for 2 days and after the 2nd day I was really sore, body wise and was very irritable. Were these signs of withdrawl of tramadol?
I was given tramadol, ibuprofen and penicillin. A few hours ago, I woke up (another tramadol induced nap) and my cheek is swollen. It wasn't swollen last night or this morning. Why would it start to swell now that I'm taking penicillin to fight any infections?
After almost 9 months of abusing Tramadol and several years of weekend Vicoden abuse,I am 10 days clean. It feels so good not to have that shaky feeling by noon and looking at that damn bottle and counting pills three times a day. I actually found a real Doctor and stopped shopping for quacks and urgent care centers. I felt like such a low life walking into a medi-center holding my back and moaning.I could have won an academy award! This addiction forces you to eat healthy after you are clean.
I used to think that the worst pain was a toothache, but I know that with a toothache, the pain can be managed through pain killers and antibiotics and eventually dealt with by the Dentist. So, although the actual pain of a toothache can be considered to be unbearable, there are options to take.
But now, I am starting to notice myself wanting more and more. My tolerance level has changed, and I need more to make me feel better. Honestly, these are the only things that make me feel productive. I scared to try anything stronger because I might just like it. I have A LOT of thinking to do.................................
I have talked to the neurosurgeon who did the surgery and he shrugged his shoulders and said I have no idea and sent me back to my neurologist. He gave me a series of injections in both shoulders and the pain stopped for a couple days but then came right back. Then we tried massage therapy, it helps but only for a short period.Then I have to go back to the massage therapist again and again, my insurance will not pay for that.
However, he said it could NOT be causing me so much pain. He checked out my arm and noticed a hard soft tissue knot, and suggested removing it through surgery and it "might" relieve my pain. So, 3 weeks ago I had the said surgery and it was removed (a hard soft tissue mass about the size of a marble). No, this was not the cyst inside my humerus bone. Anyways, I still have the pain, and it is extremely terrible at night (on a scale of 1 to 10, a 20 at night).
hi,i just wanted to let you know that my doctor gave be the amitriptyline and tramadol to and i had light head and ear buzzing bad...they are not recommended to take together...ihope you feel better soon...take care...
today i am at 12 days clean and feel ok but i have a tooth ache and scared to take anything...i was addicted to tramadol and i have percecets would it b okay to take it or just though it??
I take Neurontin, Baclofen and sometimes Zanaflex, and Vicodin I also have Tramadol available. I also do progressive muscle relaxation and stretching exercises. my pain can manifest differently, it can be: a deep feeling of burning and being twisted a feeling of being squeezed like I am in a vice this past week it felt like I went to the gym and worked out for 10 hours and every muscle in my body is sore.
i know alot of people whose leg's are hurting have had a spinal block in the past. i take lycia and tramadol to help the pain, but would give anything if my legs would just stop hurting.
I am almost 30, I'm getting my PhD from a fantastic university, I'm a gal, I am single, I have a wonderful family, and I know way too much psychopharmacology and neuroscience. Lastly, I requested to enter outpatient treatment for DXM abuse about a month and a half ago. It's an amazing program, and I want to share what I'm learning with those that desire it. I started DXM in September when I had a terrible upper respiratory infection and took Robitussin, thinking nothing of it.
Now its nearly 2 weeks and I have a little nausea but the thing that is driving me totally insane now is the restlessness in my legs and the pain in my back. I spend all night tossing and turning and trying to get comfortable and then I get so angry that I can't get to sleep. It is getting a little easier. I think I had really high expectations, I think I was expecting to be over this a lot quicker.
MedHelp Health Answers